Lugol's Iodine Supplements

Lugol's Iodine Side Effects
Posted by Sue (Malaysia ) on 07/02/2020
0 out of 5 stars

Started Lugol s iodine a month ago. Started slow with one drop for 1 week plus, right now I am on 3-4 drops daily (5%). I have adenomyosis and read about all the good of iodine. However, ever since started taking iodine, I don't seem to sleep so well, I have few / some hot flushes daily, and most of all I missed my period during month of May.

Would be pleased if anyone with experiences r able to advise.

Thanks.

Sue


Lugol's Iodine Side Effects
Posted by Sam (Utah) on 06/30/2014
0 out of 5 stars

I just bought lugol's 5% solution on Amazon. I used 2 drops in water. The next morning I had vaginal bleeding. I was so scared that I stopped using it. That was the only day I had the bleeding. Does anyone know why that would happen. I really wanted to take iodine because of the benefits people have experienced. I do not know if I should start using it again or not?


Lugol's Iodine Side Effects
Posted by Jr (Coloma, Mi) on 04/02/2013
0 out of 5 stars

After taking the 5% solution of lugols iodine, I get a strange metalic taste in my mouth. I wondered if this was normal and if anyone else experiences this?


Lugol's Iodine Side Effects
Posted by Asktoddaboutrealestate (Holland, Pa, Usa) on 02/04/2013
0 out of 5 stars

Hi, I read that many people are iodine deficient. I am in need of more energy, so I thought perhaps it was due to an Iodine deficiency. So I tried Lugols 2%. I took 5 drops in water per day for the first 3 weeks, didn't notice any changes, took 7 drops per day in water for about 10 days, still no changes. Then I stepped back and noticed I had gained 10 lbs in the last month which is a lot for me (I am 5'7" 170lbs normally-should be 160lbs), so there was a change but I don't know if it was caused by the Iodine and wanted to get some feedback on my Iodine use. I stopped using it in the last few days to see if any of the weight comes off, no change yet. Did I use it long enough, or did I not need it to begin with?


Lugol's Iodine Side Effects
Posted by Elizabeth (Byhalia, Ms) on 12/29/2011
0 out of 5 stars

I started taking iodine internally, namely Lugol's iodine, two days ago. Only using 2 drops per day. My blood sugars are much higher than normal. Before using the Lugol's, I simply was painting regular iodine on my skin of which I purchased at CVS drugstore in the first aid section. What could be causing the Lugol's to raise my blood sugars? Perhaps I should stop taking it or maybe try using it transdermally? Thanks, signed Baffled


Lugol's Iodine Side Effects
Posted by Nikki (Nj) on 06/19/2011
0 out of 5 stars

I have been taking lugol's solution for a few months now. I don't have any particular health issues per se, so am basically taking it for overall health. I did notice that after a while my breast has become sore even after my period has come and gone. It is basically sore all day and I am not pregnant. My worry is that it is coming from the Lugol's solution. Has anyone else exereinced this if so what is the cause? I thought that iodine was supposed to help with breast pain.


Lugol's Iodine Side Effects
Posted by Alicia (Orlando, Fl, Usa) on 04/21/2011
0 out of 5 stars

Hi everyone:

Thank You for the wonderful information on this website; it is a great resource~ I recently have started supplementation for iodine in the past month and I have noticed a symptom that I am concerned about: burning eyes. Is there a connection between iodine supplementing and this? I am taking all the companion supplements. However, 500 mg of niacin is a little too strong for me at this point, so I am taking 100 mg 2 x/day instead of 500 mg/2 x day. I was taking 4 drops of Lugol's 2% initially, bumped that up to 4 drops 2 x/day and just went up to 6 drops/2 x day. Is this too much? I had detox symptoms before taking the companion supplements, now the eyes seem to be my main issue. If anyone has helpful advice or guidelines, I would love to know.

Thank You!


Lugol's Iodine Side Effects
Posted by Dee (Atlanta, GA) on 11/02/2008
0 out of 5 stars

I was taking Lugol's iodine for about a week, then stopped for 2 weeks, then started up 2 days ago, 5 drops diluted in water (what women say to take daily for breast cancer prevention). Right after taking the drops yesterday, I had an immediately reaction: runny nose and slight pressure behind the eyes. Today (Monday) my nose is still runny, but the pressure behind my eyes is a bit less. I know the runny nose is from having too much iodine in my body. Should I be worried? How can I pull the excess iodine from my system? I am going to stop the iodine for at least a month now and if I take it in the future, no more than 1-2 drops at a time.